Ask an expert
Question

15 Mar 2010

Epilepsi and energade/lucozade
My husband has epilepsi- om Epilim CR200 for 10 years but still has seizures ones a month. Does energade or lucozade effects it, as he doesn''t drink or eat anything with caffeine?? And then he also takes his tablets 3 together at night before bedtime in stead of 1 3x per day- does this make a difference?
Answer 1,867 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Hallo Linda
If he does not take it correctly he may have periods where his medication levels in the blood fall too low, causing fits. Energade or Lucozade should not influence it but medications like Panado or Disprin, antidepressants, alcohol, malaria medication, certain antibiotics and anti anxiety medication may influence its effectiveness.
Dr Bets
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9476 votes
No
68% - 20322 votes
Vote